Alert archive / Colorado / Flash Flood Warnings in 2020

Flash Flood Warning 15, NWS Pueblo, CO

June 25, 2020Huerfano County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jun 25, 2020, 4:41 PM MDT for Huerfano County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2020, 4:41 PM MDT (22:41 UTC)
Expired
Jun 25, 2020, 7:45 PM MDT
In force
3 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Huerfano County, CO

The radar

The Pueblo radar (KPUX), 118 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.7 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-349 J/kg
Mixed-layer LCL
3216 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

251 
WGUS55 KPUB 252241
FFWPUB
COC055-260145-
/O.NEW.KPUB.FF.W.0015.200625T2241Z-200626T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
441 PM MDT Thu Jun 25 2020

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Central Huerfano County in southeastern Colorado...

* Until 745 PM MDT.

* At 440 PM MDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Around one half inch of rain 
  has already fallen on the northeast portion of the Spring burn 
  scar. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Heavy rain producing 
           flash flooding.

  SOURCE...Radar indicated.

  IMPACT...Life threatening flash flooding of creeks and streams, 
           urban areas, highways, streets and underpasses.

* Some locations that will experience flooding include...
  Eastern Spring Burn Scar north of Highway 160.

Excessive rainfall over the burn scar will result in debris flows. 
The debris flow can consist of rock, mud, vegetation and other loose 
materials.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3768 10504 3765 10499 3760 10500 3759 10508
      3768 10511

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

28
3 follow-up statements
724 
WGUS75 KPUB 252332
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
532 PM MDT Thu Jun 25 2020

COC055-260145-
/O.CON.KPUB.FF.W.0015.000000T0000Z-200626T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huerfano CO-
532 PM MDT Thu Jun 25 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MDT FOR
CENTRAL HUERFANO COUNTY...

At 529 PM MDT, Doppler radar indicated light rain continuing on the 
northeast portion of the Spring burn scar. Heavy rain occurred 
earlier and radar estimates that between one-half and one inch of 
rain has fallen in the warning area. Flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Life threatening flash flooding. Heavy rain producing flash 
         flooding.

SOURCE...Radar indicated.

IMPACT...Life threatening flash flooding of creeks and streams, 
         urban areas, highways, streets and underpasses.

Excessive rainfall over the burn scar will result in debris flow 
moving through the northeast portion of the burn scar. Debris flows 
can consist of rock, mud, vegetation and other loose materials.

Some locations that will experience flooding include...
Eastern Spring Burn Scar north of Highway 160.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move away from recently burned areas. Life-threatening flooding of
creeks, roads and normally dry arroyos is likely. The heavy rains
will likely trigger rockslides, mudslides and debris flows in steep
terrain, especially in and around these areas.

&&

LAT...LON 3768 10504 3765 10499 3760 10500 3759 10508
      3768 10511

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

28
568 
WGUS75 KPUB 260008
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
608 PM MDT Thu Jun 25 2020

COC055-260145-
/O.CON.KPUB.FF.W.0015.000000T0000Z-200626T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huerfano CO-
608 PM MDT Thu Jun 25 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MDT FOR
CENTRAL HUERFANO COUNTY...

At 606 PM MDT, Doppler radar indicated light rain over northeast 
portions of the Spring burn scar. However, heavy rain occurred 
earlier, and between one-half and one inch of rain fell on the 
northeast side of the burn scar. Flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Life threatening flash flooding. Heavy rain producing flash 
         flooding.

SOURCE...Radar indicated.

IMPACT...Life threatening flash flooding of creeks and streams, 
         urban areas, highways, streets and underpasses.

Excessive rainfall over the burn scar may result in debris flows.
The debris flows can consist of rock, mud, vegetation and other 
loose materials.

Some locations that will experience flooding include...
Eastern Spring Burn Scar north of Highway 160.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move away from recently burned areas. Life-threatening flooding of
creeks, roads and normally dry arroyos is likely. The heavy rains
will likely trigger rockslides, mudslides and debris flows in steep
terrain, especially in and around these areas.

&&

LAT...LON 3768 10504 3765 10499 3760 10500 3759 10508
      3768 10511

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

28
963 
WGUS75 KPUB 260137
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
737 PM MDT Thu Jun 25 2020

COC055-260146-
/O.EXP.KPUB.FF.W.0015.000000T0000Z-200626T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Huerfano CO-
737 PM MDT Thu Jun 25 2020

...THE FLASH FLOOD WARNING FOR CENTRAL HUERFANO COUNTY WILL EXPIRE AT
745 PM MDT...

The heavy rain has ended and flood waters have receded over the 
northeast portion of the Spring burn scar. Flooding is no longer 
expected to pose a threat. Please continue to heed any remaining 
road closures.

LAT...LON 3768 10504 3765 10499 3760 10500 3759 10508
      3768 10511

$$

28

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 2:55 PM MDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jun 25, 2:55 PM MDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
255 PM MDT Thu Jun 25 2020

.SHORT TERM...(This evening through Friday)
Issued at 254 PM MDT Thu Jun 25 2020

The main severe risk over the southeaster plains begins at the
beginning of the short term forecast period (today-Thursday; 6PM).
There is a dryline/moisture boundary setting up over Baca, Bent,
Prowers, and Kiowa County this afternoon, that will tighten during
the evening hours. A shortwave is expected to reach the eastern
plains at around 6p, which would help spark thunderstorms. The
environment has around 1500 J/kg of CAPE and around 30 kts of 6km
bulk shear. The hodograph profile is a little messy with weak winds
aloft, the LCLs are around 10kft, so my prediction is for messy,
unorganized convection with gusty outflow winds up to 60 mph. Storms
will be out over Kansas by midnight. Overnight lows will be similar
to what they have been the past few nights, 60s over the plains, 40s
over the mountain valleys, and 30s over Lake County and the
mountains.

Tomorrow will be a more substantial severe weather day over the
southeast plains as a higher amplitude shortwave propagates over the
region. High resolution models, HREF, NAM, and GFS all hint at
widespread convection over the eastern plains. Mountain convective
initiation will begin at around 2-3pm then will spread east-
southeast with time. CAMs hint at a bowing complex of storms forming
over the eastern plains. So strong winds of up to 70 mph will be the
primary risk, isolated large hail of up to 1 inch in diameter, and
low-end risk of a QLCS tornado on the leading edge of the bow echo.
CAMs are good at resolving what types of storms to expect, but they
are notoriously bad at resolving the exact timing of CI, so there is
a wide window of when storms will initiate.

High temperatures will be cooler across the plains tomorrow
afternoon in response to the daytime convection, with values in the
upper 80s and lower 90s expected. The mountain valley will reach the
mid to upper 80s, and Lake and Teller Counties will be in the 70s.

.LONG TERM...(Friday night through Thursday)
Issued at 254 PM MDT Thu Jun 25 2020

.Friday Night...Strong to severe thunderstorms will continue
progressing eastward across the eastern plains. High resolution
models continue to show the greatest threat for stronger storms
are from US 50 and to the north. By midnight, storms show mostly
move into kansas.

.Saturday...A shortwave will move across the region later in the
afternoon and into the evening. The main forecast challenge is
the location of the low level moisture. Models generally show the
low level moisture mixing out along the southern Interstate 25
corridor with the drying progressing to the northeast. Did not
alter the NBM/WPC grids which have low PoPs over the eastern
plains. Over the eastern mountains, PoPs are slightly higher but
convection would tend to be high based with light QPF.

.Sunday through Tuesday...An unseasonably strong trough moves into
the Pacific northwest and slowly moves to the east. Main effect on
the weather will be to produce warm and dry southwest flow over
the region. On Sunday a weak trough will pass over the area
increasing the chances for high based convection over the
mountains. Main threats will be gusty winds with low precipitation
amounts. There are fire weather concerns each day with low
humidities and possibly gusty southwest winds. The highest chances
for red flag conditions will be Monday.

.Wednesday and Thursday...Unseasonably strong trough will lift
north of the region. Still looks to be plenty of warm and dry air
aloft, but winds aloft will be weaker. In addition, a weak cold
front will move southward over the plains resulting in weak
usplope flow. The upslope flow will increase humidities modestly
and decrease threat for gusty southwest winds. There may also be
an increase in chances for convection on the plains, but models
currently suggest most of the convection north of the forecast
area.  --PGW--

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 254 PM MDT Thu Jun 25 2020

There is higher certainty that both KCOS and KPUB will experience
thunderstorms over their terminals during the later afternoon and
early evening, whereas KALS should remain clear of any
thunderstorms. Lower flight categories (MVFR and IFR) are possible
tomorrow as the storms roll through due to heavy precipitation
lowering visibility.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SKELLY
LONG TERM...PGW
AVIATION...SKELLY
Hazardous weather outlook, Jun 25, 11:36 AM MDT, 5 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1136 AM MDT Thu Jun 25 2020

COZ058>089-093>099-261745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1136 AM MDT Thu Jun 25 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered thunderstorms are again expected over the
southeast mountains and eastern plains today, while mainly isolated
thunderstorms are forecast from the Continental Divide into the San
Luis and Upper Arkansas Valleys. All storms today will produce gusty
winds to 50 mph and lightning, and a few stronger storms over the
eastern plains may produce small hail and brief heavy rainfall.
Along the Continental Divide, storms will produce gusty winds and
lightning, but little rainfall, which may lead to fire starts given
the dry fuels in the region. A Marginal risk for severe weather
has been extended to across the far eastern plains. Early this
evening, there is a chance for isolated severe storms with 60 mph
winds and nickel sized hail being the main risks.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A passing cold front Thursday night will allow for increasing
low level moisture across the eastern plains on Friday. The
increased available moisture, combined with strong daytime
heating, will allow for scattered to numerous afternoon and
evening thunderstorms across the area Friday. A few of these
storms across the southeast plains could be severe, producing
large hail and damaging wind gusts.

Warmer and drier southwesterly flow developing across the area
this weekend will allow for less coverage of diurnal thunderstorms.
However, this will also lead to increasing fire danger and the
potential for critical fire weather conditions across the area
into early next week.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible across the eastern mountains and southeast plains this
afternoon and evening.

SKELLY/SKELLY

In the hours before

Special weather statement, Jun 25, 3:46 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Pueblo CO
346 PM MDT Thu Jun 25 2020

COZ098-252215-
Lamar Vicinity/Prowers County CO-
346 PM MDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PROWERS COUNTY UNTIL
415 PM MDT...

At 344 PM MDT, Doppler radar was tracking a strong thunderstorm over
Granada, or 15 miles east of Lamar, moving northeast at 20 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Holly, Granada, Hartman and Bristol.

LAT...LON 3787 10229 3801 10251 3823 10237 3813 10205
      3806 10204
TIME...MOT...LOC 2144Z 213DEG 16KT 3803 10234

MJG
Special weather statement, Jun 25, 3:47 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
347 PM MDT Thu Jun 25 2020

COZ097-098-252215-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
347 PM MDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS AND
NORTHEASTERN BENT COUNTIES UNTIL 415 PM MDT...

At 347 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles southwest of Lamar, moving north at 15 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Lamar, Wiley and McClave.

LAT...LON 3782 10267 3786 10289 3820 10284 3813 10251
TIME...MOT...LOC 2147Z 194DEG 13KT 3792 10276

MJG
Special weather statement, Jun 25, 3:47 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
347 PM MDT Thu Jun 25 2020

COZ093-094-097-099-252215-
Springfield Vicinity/Baca County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
347 PM MDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO...NORTHWESTERN
BACA...SOUTHEASTERN LAS ANIMAS AND SOUTHWESTERN BENT COUNTIES UNTIL
415 PM MDT...

At 347 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles north of Kim, or 34 miles southeast of North La Junta, moving
east at 30 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Kim.

LAT...LON 3712 10347 3759 10346 3782 10344 3794 10301
      3713 10299
TIME...MOT...LOC 2147Z 248DEG 26KT 3752 10327

KTS
Special weather statement, Jun 25, 3:48 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Pueblo CO
348 PM MDT Thu Jun 25 2020

COZ077-079-081-083-252215-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
348 PM MDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT COUNTY UNTIL
415 PM MDT...

At 348 PM MDT, Doppler radar was tracking a strong thunderstorm over
Canon City, or 21 miles north of Junkins Burn Scar, moving east at 20
mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Florence, Royal Gorge, Canon City and Penrose.

LAT...LON 3837 10533 3854 10530 3853 10500 3829 10504
TIME...MOT...LOC 2148Z 276DEG 16KT 3844 10518

KTS
Special weather statement, Jun 25, 4:12 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
412 PM MDT Thu Jun 25 2020

COZ081-083-085-086-252245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
412 PM MDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FREMONT...
SOUTHEASTERN TELLER...SOUTHWESTERN EL PASO AND NORTHERN PUEBLO
COUNTIES UNTIL 445 PM MDT...

At 412 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Penrose, or 23 miles southwest of Colorado Springs,
moving east at 20 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of east central
Fremont, southeastern Teller, southwestern El Paso and northern
Pueblo Counties.

LAT...LON 3852 10514 3859 10518 3871 10496 3849 10482
TIME...MOT...LOC 2212Z 270DEG 16KT 3855 10506

MJG
Special weather statement, Jun 25, 4:19 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
419 PM MDT Thu Jun 25 2020

COZ094-097-099-252300-
Springfield Vicinity/Baca County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
419 PM MDT Thu Jun 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BACA...EAST CENTRAL
LAS ANIMAS AND SOUTH CENTRAL BENT COUNTIES UNTIL 500 PM MDT...

At 419 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles northwest of Pritchett, or 28 miles west of Springfield, moving
east at 25 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northwestern Baca,
east central Las Animas and south central Bent Counties.

LAT...LON 3741 10325 3763 10326 3779 10294 3745 10271
TIME...MOT...LOC 2219Z 266DEG 21KT 3752 10312

MJG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 1:35 PM MDTSpecial Weather StatementPUBOtero25 min
Jun 25, 2:17 PM MDTSpecial Weather StatementPUBTeller28 min
Jun 25, 2:24 PM MDTSpecial Weather StatementPUBOtero36 min
Jun 25, 2:32 PM MDTSpecial Weather StatementPUBEl Paso43 min
Jun 25, 2:43 PM MDTSpecial Weather StatementPUBFremont32 min
Jun 25, 2:46 PM MDTSpecial Weather StatementPUBCostilla44 min
Jun 25, 2:47 PM MDTSpecial Weather StatementPUB28 min
Jun 25, 3:12 PM MDTSpecial Weather StatementPUBBent33 min
Jun 25, 3:16 PM MDTSpecial Weather StatementPUBFremont29 min
Jun 25, 3:20 PM MDTSpecial Weather StatementPUB25 min
Jun 25, 3:38 PM MDTFlash Flood Warning Considerable damage threatPUBChaffee, Fremont, Saguache3 hr
Jun 25, 3:46 PM MDTSpecial Weather StatementPUBProwers29 min
Jun 25, 3:47 PM MDTSpecial Weather StatementPUBProwers28 min
Jun 25, 3:48 PM MDTSpecial Weather StatementPUBFremont27 min
Jun 25, 4:12 PM MDTSpecial Weather StatementPUBTeller33 min
Jun 25, 4:18 PM MDTSevere Thunderstorm WarningPUBProwers42 min
Jun 25, 4:19 PM MDTSpecial Weather StatementPUBBent41 min
Jun 25, 5:01 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers29 min
Jun 25, 5:05 PM MDTSpecial Weather StatementPUBKiowa25 min
Jun 25, 5:11 PM MDTSpecial Weather StatementPUBBaca49 min
Jun 25, 5:21 PM MDTFlash Flood WarningPUBProwers3 hr
Jun 25, 5:45 PM MDTSpecial Weather StatementPUBKiowa30 min

Nearby

Flash Flood Warnings in Colorado, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.